RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 74, Number 2, Pages 230–239 (Mi tmf4334)  

A new method of supersymmetric and gauge-invariant regularization

Éd. Sh. Egoryan, R. P. Manvelyan


Abstract: A new method of gauge-invariant and $N=2$ supergauge-invariant regularization based on the technique of stochastic quantization and stochastic regularization is proposed.

Full text: PDF file (1048 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 74:2, 150–156

Bibliographic databases:

Received: 23.06.1986

Citation: Éd. Sh. Egoryan, R. P. Manvelyan, “A new method of supersymmetric and gauge-invariant regularization”, TMF, 74:2 (1988), 230–239; Theoret. and Math. Phys., 74:2 (1988), 150–156

Citation in format AMSBIB
\Bibitem{EgoMan88}
\by \'Ed.~Sh.~Egoryan, R.~P.~Manvelyan
\paper A~new method of supersymmetric and gauge-invariant regularization
\jour TMF
\yr 1988
\vol 74
\issue 2
\pages 230--239
\mathnet{http://mi.mathnet.ru/tmf4334}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=941747}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 74
\issue 2
\pages 150--156
\crossref{https://doi.org/10.1007/BF01886486}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q165900009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4334
  • http://mi.mathnet.ru/eng/tmf/v74/i2/p230

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:111
    Full text:36
    References:11
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019